# SDR DL76L090837

- Difficulty date: May 5, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N189DN
- Make and model: Boeing 767332
- Aircraft serial: 25990
- Aircraft time: 58,872 hours, 8,651 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Relay
- Condition: Inoperative
- Location: Service Buss
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI LT FWD BOOST PUMP EICAS MESSAGE AND LOW PRESS LIGHT.  REMOVED AND REPLACED LT FWD BOOST PUMP PER AMM.  NO HELP.  FOUND NO VOLTAGE ON PH A OR B OF 115VAC GROUND SERVICE BUSS.  CYCLED CB C316 GROUND SERVICE BUSS AND POWER RETURNED TO BOOST PUMP CB C372.  SUSPECT K102 STUCK.  BOOST PUMP NOW OPERATING NORMAL.  MCO/PLACARD REMOVED.  ACFT OK FOR SVC.
